# SDR CA970528014

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 500IT90G06
- Condition: Broken
- Location: Gearbox
- Component: Ge, 500IT90G06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIECE OF BEVEL GEARBOX FOUND ON FORWARD ACCESSORY GEARBOX CHIP DETECTOR AT PI CHECK, .250 INCH LONG BY  .083 INCH WIDE.  TWO TEETH FOUND MISSING ON MAIN GEAR, 1 TOOTH APART.
